# SDR ASAA2013100396106

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,633 hours, 7,182 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 655281064
- Part serial: D07190
- Condition: Warning Light
- Part time: 23,638 hours, 7,185 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  LT PACK AND MASTER CAUTION LIGHTS ILLUMINATED LIGHTS EXTINGUISHED ON MASTER RECALL RESET.  ACFT GROUNDED.  PERFORMED LT PACK ZONE TEMP CONTROLLER BITE REF FIM 21-62, TASK 801 AND FOUND RAM AIR ACTUATOR FAULTED ON BITE.  NO FAULTS ON VERIFY TEST.  DUE TO HISTORY PERFORMED T/S IAW FIM 21-62, TASK 837, CHECKED WIRING IAW PARAGRAPH F. (3) OF PREVIOUS FIM REF.  NO DEFECTS NOTED.  CHECKED FLAP SWITCH OPERATION AT PIN 33 OF ACAU NR 1 D458B,  REF W/D 21-51-14, CHECKED GOOD.  R & R NR 1 ACAU REF AMM 21-51-02.  OPS CKS GOOD.  BITE CHECK OF LT PACK ZONE TEMP CONTROLLER CHECKED GOOD. NO FAULTS/ NO MASTER CAUTIONS ON RECALL.
